# SDR AALA201702039013

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR BETWEEN FINGER AND STRIKER LEVER DAMPER MECHANISM AT FWD GALLEY AREA OUT OF ADJUSTMENT. ADJUSTED THE PASSENGER CREW DOOR IAW AMM 52-11-14-820-002-A STEP 4.A ITEM 2
